Translator Disclaimer
2017 Radical perfectness of prime ideals in certain integral domains
Gyu Whan Chang, Hwankoo Kim
J. Commut. Algebra 9(1): 31-48 (2017). DOI: 10.1216/JCA-2017-9-1-31

Abstract

For a UMT-domain $D$, we characterize when the polynomial ring $D[X]$ is $t$-compactly packed and every prime $t$-ideal of $D[X]$ is radically perfect. As a corollary, for a quasi-Pr\"ufer domain $D$, we also characterize when every prime ideal of $D[X]$ is radically perfect. Finally we introduce the concepts of Serre's conditions in strong Mori domains and characterize Krull domains and almost factorial domains, respectively.

Citation

Download Citation

Gyu Whan Chang. Hwankoo Kim. "Radical perfectness of prime ideals in certain integral domains." J. Commut. Algebra 9 (1) 31 - 48, 2017. https://doi.org/10.1216/JCA-2017-9-1-31

Information

Published: 2017
First available in Project Euclid: 5 April 2017

zbMATH: 1364.13005
MathSciNet: MR3631825
Digital Object Identifier: 10.1216/JCA-2017-9-1-31

Subjects:
Primary: 13A15, 13E99, 13F05, 13G05

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.9 • No. 1 • 2017
Back to Top